# SDR 9513329163

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND FLOORBEAM AT LEFT LAVATORY CORRODED AT FS 817.  REPAIRED PER EA 91-102775.
